# SDR 00143

- Difficulty date: June 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N295TW
- Make and model: Amd FALCON20
- Aircraft serial: 005
- Aircraft time: 18,542 hours, 16,131 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: A23870101
- Part serial: B1601
- Condition: Failed
- Location: Lt Mlg
- Part time: 5,000 hours, 5,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED STL, ON CLIMBOUT GEAR RETRACTED BUT RED DOOR LIGHTS STAYED ON.  WHEN GEAR DOWN, DOOR LIGHTS EXTINGUISH.  AIRCRAFT RETURNED STL.  LANDING UNEVENTFUL.
